# SDR 2006UALA00749

- Difficulty date: April 21, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 37,690 hours, 5,929 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 498-504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE DENTS ON LWR FUSELAGE BETWEEN STATIONS 498 & 504 & STRINGERS 44R & 49L.   DENTS WERE REPAIRED PER SRM53-00-01, REPAIR 13.THE REPAIR TERMINATES THE REPETITIVE INSPECTION REQUIRED BY EVA 50760.DENTS CAUSED BY CONTACT WITH GROUND EQUIPMENT.
